A note on the asymptotic lower bound for the covariance matrix of the GMM estimator of the parameters of agents' utility functions

Published

Journal Article

This paper derives under simplifying assumptions an explicit expression for the lower bound on the asymptotic variance of the GMM estimate of the curvature parameter of the CRR utility function. Numerical calculations indicate that qualitative conclusions reached on the basis of the expression are reliable indicators of what can be expected in complicated estimation situations where explicit formulae are not available. © 1986.

Full Text

Duke Authors

Cited Authors

  • Tauchen, G

Published Date

  • January 1, 1986

Published In

Volume / Issue

  • 20 / 2

Start / End Page

  • 151 - 155

International Standard Serial Number (ISSN)

  • 0165-1765

Digital Object Identifier (DOI)

  • 10.1016/0165-1765(86)90163-1

Citation Source

  • Scopus